Sudafed Blocked Nose Spray Congestion Relief, 15ml


Sudafed Blocked Nose Spray (Xylometazoline Hydrochloride 0.1%) This Is A Type Of Medicine Called A Decongestant.

The Xylometazoline Works By Causing The Blood Vessels In The Linings Of The Nasal Passages And Sinuses To Contract And Narrow. This Decreases Blood Flow Into The Linings Of The Nose And Sinuses, Which Reduces Swelling And The Feeling Of Congestion. It Also Reduces The Production Of Mucus, Helping To Relieve A Blocked Nose.

The Nasal Spray Helps Relieve Congestion In A Few Minutes And The Effect Of The Medicine Lasts For Up To 10 Hours.


£3.99

Compare
Sudafed Blocked Nose Spray (Xylometazoline Hydrochloride 0.1%) This Is A Type Of Medicine Called A Decongestant. The Xylometazoline Works By Causing The Blood Vessels In The Linings Of The Nasal Passages And Sinuses To Contract And Narrow. This Decreases Blood Flow Into The Linings Of The Nose And Sinuses, Which Reduces Swelling And The Feeling Of Congestion. It Also Reduces The Production Of Mucus, Helping To Relieve A Blocked Nose. The Nasal Spray Helps Relieve Congestion In A Few Minutes And The Effect Of The Medicine Lasts For Up To 10 Hours.

Sudafed Blocked Nose Spray Congestion Relief, 15ml

Sudafed Blocked Nose Spray (Xylometazoline Hydrochloride 0.1%) This Is A Type Of Medicine Called A Decongestant.

What Sudafed Blocked Nose Spray is for?

Sudafed Blocked Congestion Relie Nose Spray  is a medicine that is used to help clear the stuffy, blocked-up feeling in your nose and sinuses caused by colds and allergies such as hay fever.
The spray contains xylometazoline hydrochloride, which is a topical decongestant that relieves nasal
and sinus congestion.
Sudafed Blocked Nose Spray is for use in adults and children aged 12 years and over.

Patient information leaflet

Brand

How To Use Sudafed Blocked Nose Spray

Follow the instructions and study the pictures below to ensure that you use Sudafed Blocked Nose Spray correctly:

Adults and children 12 years and over:

One spray to be expressed into each nostril 2-3 times daily, as necessary.

Maximum daily dose: 3 sprays in 24 hours.

Use for more than seven consecutive days is not recommended

Children under 12 years:

Do not give to children under 12 years of age.

The Elderly

Experience has indicated that normal adult dosage is appropriate

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Information

Do not use this medicine…
If you have ever had a bad reaction (e.g. rash, swelling of the face and throat, difficulty breathing) to any of the ingredients.
If you are taking, or have taken in the last two weeks, drugs for depression known as  Monoamine Oxidase Inhibitors (MAOIs).
If you have recently had neurosurgery.
If you have had your pituitary gland removed.
For a child under 12 years old.
If any of these apply to you, get advice from a doctor or pharmacist without taking Sudafed Blocked Nose Spray.
Talk to your doctor or pharmacist…
If you have high blood pressure or heart disease.
If you have diabetes.
If you have an overactive thyroid gland.
If you suffer from a heart disease (e.g. long QT syndrome)
If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist.
If you are pregnant or breast-feeding
If you are pregnant, or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
Some of the ingredients can cause problems
The medicine contains 1.96 mg benzalkonium chloride in each bottle of 10 ml, and 2.94 mg  benzalkonium chloride in each bottle of 15 ml, which is equivalent to 0.196 mg/ml of product.
Benzalkonium chloride may cause irritation or swell inside the nose, especially if used for a long time.

Brand

Sudafed

Like all medicines, Sudafed Blocked Nose Spray can have side effects, although not everybody gets them.
Occasionally people may experience local irritation such as burning, soreness, dryness, stinging, itching, or sneezing.
Nausea and headache may rarely occur.
If this medicine is used continuously for long periods, congestion symptoms may return.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Other Products From This Seller